MAUDE Adverse Event Report: COOK INC MIXTER ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY

COOK INC MIXTER ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
International customer reported finding a hair inside the device primary package.The observation was made during incoming product inspection.There was no patient contact, accordingly there are no adverse patient consequences.The device is being returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Investigation summary: a review of the documentation, device history record, specifications, drawings, and quality control data were conducted during the investigation.The device was not returned for investigation,but pictures of the device were reviewed and confirmed it to be out of specification as foreign matter was visible inside the packaging.A document based investigation was performed.A review of the device history record found no nonconformances associated with the complaint failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, the root cause was determined to be manufacturing.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
MIXTER ENDOSCOPIC CHOLANGIOGRAPHY SET
Common Device Name
GBZ CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6731538
Report Number1820334-2017-01905
Device Sequence Number1243892
Product Code GBZ
UDI-Device Identifier00827002080454
UDI-Public(01)00827002080454(17)200322(10)7770100
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberC-OECS-400-MIXTER
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1